# SDR DL72S981459

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMER STRIP LIGHTING DID NOT ILLUM IN MIDDLE OF CABIN.  FERRIED A/C TO DFW.  REPLACED M9026 RACK AND BATTERY PACK, SYSTEM CK NORMAL.
